# SDR FDEA201003130797

- Difficulty date: March 13, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 453N16012
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT STA 1260 SIDE WALL STANCHION FOUND CRACKED. CRACKED STANCHION AT RT STA 1260.  R & R IAW AMM 20-11-00 REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
